# SDR ASAA2022011037112

- Difficulty date: January 10, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 40,168 hours, 11,510 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8844
- Condition: Out Of Limits
- Location: #2 Main Tank
- Part time: 42,036 hours, 13,571 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FQIS FAILS SYSTEM TEST. THE FOLLOWING PROBES ARE OUT OF ACCEPTABLE CAPACITANCE VALUES PER AMM TASK 28-41-21-710-801: COMP., TU4, TU5, TU6, TU7, AND TU8. GROUNDED - YES. REMOVED AND REPLACED COMP PROBE, TU4 AND TU6 PROBES REF B737-800 AMM 28-41-21/401. REPLACED PROBE TU5 PER AMM 28-41-21. REMOVED AND REPLACED TU7 AND TU8 REF AMM 28-41-21/401. ACCOMPLISHED FUEL QUANTITY IND SYS TEST, OPS NML REF AMM 28-41-00-730-801.
